MAUDE Adverse Event Report: XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTOR; GASTROSTOMY FEEDING TUBE

XERIDIEM MEDICAL DEVICES ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTOR; GASTROSTOMY FEEDING TUBE
Model Number 70-0060-116
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No patient information is available.Xeridiem is legal manufacturer for the entuit gastrostomy br balloon retention feeding tube.Model number reported is xeridiem part number.Catalog number reported is part number for xeridiem's exclusive distributor for the device, cook medical.Device (gastrostomy tube) could not be evaluated since it was not returned.The anchors referred to in the event description are additional accessories distributed with the entuit gastrostomy tube by cook medical.The anchors are not designed or manufactured by xeridiem.
 
Event or Problem Description
The patient presented with wounds with pus and necrosis of the skin under the anchors.Patient outcome: disinfection and wound care.

Brand Name
ENTUIT GASTROSTOMY BR BALLOON RETENTION FEEDING TUBE WITH ENFIT CONNECTOR
Common Device Name
GASTROSTOMY FEEDING TUBE
Manufacturer (Section D)
XERIDIEM MEDICAL DEVICES
4700 s. overland drive
tucson AZ 85714 3430
MDR Report Key7273847
Report Number2025851-2018-00002
Device Sequence Number1014736
Product Code KNT
UDI-Device Identifier00827002447820
UDI-Public(01)00827002447820(17)181213(10)953402
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K130611
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/13/2018
Device Model Number70-0060-116
Device Catalogue NumberSBRD-16-ENF
Device Lot Number953402
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/19/2018
Initial Report FDA Received Date02/15/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;